# SDR FDEA202107041668

- Difficulty date: July 4, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC05028
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE UPPER MOUNT OUTBOARD LUG   HOLE BORE FOUND WITH CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE UPPER MOUNT   OUTBOARD LUG HOLE BORE (#2 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-10   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  10 CMM 57-44-08 AND E.A. # 8-5750-T0362749 PART 1 STEP 2A AND STEP 2, TITLE: WINGS-   FLIGHT SURFACES- EO 8-5750-7-5000- RH WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00449 ATTACHED E.A. # 8-5750-T0362749 PART 1 FOR WORK DETAILS.
